I feel so sorry for the 19 years old Texan mom to be who took an abortion pill, thinking she was taking an antibiotic her physician prescribed. (She used Safeway Groceries for her pharmacy). Her doctors are waiting & watching what will happen to the baby & the mom is on bed rest. They expect deformities & mental slowness. Safeway apologized & are paying her medical bills.
Across the country, there are needless medication related mistakes. From the manufacturer, physician, or anyone on the pharmacy team.
Always question the physician about the medicine is, possible side effects, interaction with other medications or vitamins/ supplements. When to take it, whether or not you should eat beforehand, etc.
In the case of the Texas mom to be, her medicine was mixed up because she was given the wrong medicine from the pharmacy team. She received another woman’s medicine who HAD THE SAME FIRST NAME. The worker didn’t check the correct name, but the patient didn’t read it.
READ IT! Just read the name, med, dosage, etc. It’s not hard. I’m not putting the entire blame on this mom to be, but she is partially to blame. Some mistakes have small consequences, but some have a huge impact. Unfortunately, it’s the child that will suffer.